# SDR DALA2016050403728

- Difficulty date: April 20, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FUEL TANK SUMP DRAIN VALVE BUSHING THE HOLE WAS FOUND TO BE ELONGATED BEYOND DWG 112N4101 LIMITS AND DOES NOT ALLOW THE CORRECT INSTALLATION OF NEW SUMP DRAIN VALVE  BUSHING.
